hrcak mascot   Srce   HID

Stručni rad

On the extraction of roots of nonics

Raghavendra G. Kulkarni ; Deputy General Manager in HCM division of Bharat Electronics Ltd., India

Puni tekst: engleski, pdf (89 KB) str. 37-42 preuzimanja: 853* citiraj
APA 6th Edition
Kulkarni, R.G. (2008). On the extraction of roots of nonics. Osječki matematički list, 8 (1), 37-42. Preuzeto s https://hrcak.srce.hr/28752
MLA 8th Edition
Kulkarni, Raghavendra G.. "On the extraction of roots of nonics." Osječki matematički list, vol. 8, br. 1, 2008, str. 37-42. https://hrcak.srce.hr/28752. Citirano 23.09.2020.
Chicago 17th Edition
Kulkarni, Raghavendra G.. "On the extraction of roots of nonics." Osječki matematički list 8, br. 1 (2008): 37-42. https://hrcak.srce.hr/28752
Harvard
Kulkarni, R.G. (2008). 'On the extraction of roots of nonics', Osječki matematički list, 8(1), str. 37-42. Preuzeto s: https://hrcak.srce.hr/28752 (Datum pristupa: 23.09.2020.)
Vancouver
Kulkarni RG. On the extraction of roots of nonics. Osječki matematički list [Internet]. 2008 [pristupljeno 23.09.2020.];8(1):37-42. Dostupno na: https://hrcak.srce.hr/28752
IEEE
R.G. Kulkarni, "On the extraction of roots of nonics", Osječki matematički list, vol.8, br. 1, str. 37-42, 2008. [Online]. Dostupno na: https://hrcak.srce.hr/28752. [Citirano: 23.09.2020.]

Sažetak
We present a novel decomposition method, which decomposes the given nonic equation into quartic and quintic polynomials as factors,
eventually leading to the extraction of its four roots in radicals.
The conditions to be satisfied by the coefficients of such partially
solvable nonic are derived.

Ključne riječi
Nonic equation; decic equation; solvable equations; polynomial decomposition

Hrčak ID: 28752

URI
https://hrcak.srce.hr/28752

Posjeta: 1.104 *